# SDR WRXR20240831001

- Difficulty date: August 31, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC670126673
- Condition: Scratched
- Location: Zone 600
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES UNDER SEALANT ON RH SLAT #1 ACCESS FLANGE, 4TH OUTBOARD, BETWEEN WS92.20 TO WS102.43. REPAIRED IAW EA-A1-670-57-00046.
